HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Framed surfaces in the Euclidean space

Files in This Item:
pre1103.pdf216.43 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84247

Title: Framed surfaces in the Euclidean space
Authors: Fukunaga, Tomonori Browse this author
Takahashi, Masatomo Browse this author
Issue Date: 21-Jun-2017
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1103
Start Page: 1
End Page: 26
Abstract: A framed surface is a smooth surface in the Euclidean space with a moving frame. The framed surfaces may have singularities. We treat smooth surfaces with singular points, that is, singular surfaces more directly. By using the moving frame, the basic invariants and curvatures of the framed surface are introduced. Then we show that the existence and uniqueness for the basic invariants of the framed surfaces. We give properties of framed surfaces and typical examples. Moreover, we construct framed surfaces as one-parameter families of Legendre curves along framed curves. We give a criteria for singularities of framed surfaces by using the curvature of Legendre curves and framed curves.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69907
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University